# SDR UPS01235623

- Difficulty date: March 27, 2001
- Submitted: April 20, 2001
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 5714 · Wing, Center Box
- Part: Web
- Condition: Cracked
- Location: Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LOWER F.S. AT WING CENTER SECTION APROX 770 AND LBL 13 WEB IS CORRODED.  REMOVED WEB AT LOWER FUSELAGE CENTER SECTION AT BS 770 AND LBL13 WEB AS PER B727 SRM 51-30-02.  REPLACED DAMAGE WEB LOWER CENTER WING AT BS 770 AND LBL 13 WEB AS PER B 727 SRM 51-30-2.
